In this article, we establish inequalities between the Ricci curvature and the squared mean curvature, and also between the k-Ricci curvature and the scalar curvature for a slant, semi-slant and bi-slant submanifold in a cosymplectic space form of constant \varphi-sectional curvature with arbitrary codimension.
Mean curvature, sectional curvature, k-Ricci curvature, slant submanifold, semi-slant submanifold, bi-slant submanifold, cosymplectic space form
YOON, DAE WON (2006) "Inequality for Ricci Curvature of Slant Submanifolds in Cosymplectic Space Forms," Turkish Journal of Mathematics: Vol. 30: No. 1, Article 5. Available at: https://journals.tubitak.gov.tr/math/vol30/iss1/5